# SDR DALA2018022701206

- Difficulty date: February 26, 2018
- Submitted: February 27, 2018
- Operation: Air carrier
- Aircraft: N932DL
- Make and model: Doug MD-88
- Aircraft serial: 49719
- Aircraft time: 75,244 hours, 56,108 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Panel
- Condition: Corroded
- Location: Lav Service
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON THE AFT LAVATORY SERVICE PANEL.  REPAIRED IAW TOPP 20-50-20, AND PRI 541624-14 REV O -2.  ERA 541624-14 REV A STEPS 1-13.
